# SDR ASAA2022052438502

- Difficulty date: May 24, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 23,002 hours, 7,195 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 3404026530
- Part serial: YU0216508
- Condition: Faulty
- Location: #2 Engine
- Part time: 59,253 hours, 25,102 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ASA T/C# 78273000 FOUND #2 ENGINE WITH SHORT TIME FAULT FAULT MSG 75-30452 " THE VBV POSITION SIGNALS DISAGREE". GROUNDED - YES. PERFORMED B737-900 FIM 75-32 TASK 803 PARA. 5. ALL RESISTANCE VALUES WITHIN SPECIFIED RANGE. REMOVED VBV ACTUATOR REF B737-900 AMM TASK 75-32-02-000-802-F00. AFT BOLT OF ACTUATOR ROD CLEVIS SEIZED, REMOVED FWD INSTEAD. ACCOMPLISHED VBV INSTALL REF AMM 75-32-02-400-802-F00. LEAK & OPS CHECK GOOD. NO CURRENT FAULTS.
